# SDR IXXA0500210S

- Difficulty date: October 11, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND EXTERNAL FUSELAGE SKIN CORRODED AT STATION 680, LONGERON 33 LEFT AND 34 LEFT.  REMOVED DAMAGE, FABRICATED REPAIR PARTS.  LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS AT STATION 674 TO STATION 696 BETWEEN LONGERON 31 RIGHT AND 34 RIGHT IAW COOPESA EO COO-8-53-385-04.
